top of page
  • lipintimatecaresg

Yeast infection from medications

Did you know that taking certain medications such as antibiotics, can increase the chance of getting a yeast infection?




Broad-spectrum antibiotics, which kill a range of bacteria, also kill bacteria that support vaginal health and thus may lead to yeast overgrowth and infection.


Yeast infections are very common and about 75% of women will get at least one yeast infection at some point in their lives. The most common symptoms are itching and irritation of the vulva and around the opening of the vagina. Vaginal yeast infections usually occur as infrequent episodes, but can recur frequently and may cause chronic persistent symptoms.


Most yeast infections are treated with a short course of anti-fungal cream or oral medication, but some cases may require a longer intense treatment.



1 view0 comments

Recent Posts

See All

Comments


bottom of page